# SDR SIMA200133403

- Difficulty date: November 30, 2001
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N234AE
- Make and model: Saab 340B
- Aircraft serial: 340B234
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ILE - FLT 9305 - CREW REPORTED THE EXIT SIGN ABOVE PASSENGER DOOR AND FLIGHT ATTENDANT SEAT COME ON AND THEN GO OUT VERY QUICKLY.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  OPERATIONAL CHECK WAS GOOD IAW SAAB MM AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
